MathSciNet Relay Station
MathSciNet bibliographic data
MR737897 35M05
Aziz, A. K.; Schneider, M. Weak solutions of the Gellerstedt and the Gellerstedt-Neumann problems. Trans. Amer. Math. Soc. 283 (1984), no. 2, 741–752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement